# SDR DXTA2024091800568

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N754QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20732
- Aircraft time: 7,133 hours, 4,138 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 52597500
- Part serial: 83972289
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OUTBD BRAKES FAIL AMBER CAS: ON TAXI OUT NOTICED OUTBD BRAKES FAIL AMBER CAUTION MESSAGE. RAN THROUGH OUR CHECKLIST AND THEN TAXI BACK TO THE RAMP.  MESSAGE STILL REMAINS AFTER SHUTDOWN.  B3  007836 IS THE B3 CODE. CORRECTIVE ACTION: BRAKE FAIL CAS. REPLACED RT OB BRAKE PRESSURE TRANSDUCER MT98 PER CL350 MM 32-43-17. LEAK AND OPS CHECK GOOD. PN OFF 52-597500 SN 8397-2-289.
